File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)

Article: A system of coupled partial differential equations exhibiting both elevation and depression rogue wave modes

TitleA system of coupled partial differential equations exhibiting both elevation and depression rogue wave modes
Authors
Issue Date2015
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/aml
Citation
Applied Mathematics Letters, 2015, v. 47, p. 35-42 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/226327

 

DC FieldValueLanguage
dc.contributor.authorWu, C-
dc.contributor.authorCHAN, HN-
dc.contributor.authorChow, KW-
dc.date.accessioned2016-06-17T07:43:23Z-
dc.date.available2016-06-17T07:43:23Z-
dc.date.issued2015-
dc.identifier.citationApplied Mathematics Letters, 2015, v. 47, p. 35-42-
dc.identifier.urihttp://hdl.handle.net/10722/226327-
dc.languageeng-
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/aml-
dc.relation.ispartofApplied Mathematics Letters-
dc.titleA system of coupled partial differential equations exhibiting both elevation and depression rogue wave modes-
dc.typeArticle-
dc.identifier.emailWu, C: cfwu@HKUCC-COM.hku.hk-
dc.identifier.emailChow, KW: kwchow@hku.hk-
dc.identifier.authorityChow, KW=rp00112-
dc.identifier.doi10.1016/j.aml.2015.02.021-
dc.identifier.hkuros258700-
dc.identifier.volume47-
dc.identifier.spage35-
dc.identifier.epage42-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats